MathSciNet Relay Station
MathSciNet bibliographic data
MR1656068 35R35 (35B65 35J60)
Gurevich, Alex Boundary regularity for free boundary problems. Comm. Pure Appl. Math. 52 (1999), no. 3, 363–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement